# SDR JJBA20130602022

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 28,795 hours, 31,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT 1 EMERGENCY FLOOR LIGHT WAS INOPERATIVE.  THE BATTERIES WERE ALLOWED TO CHARGE AND ALL OPERATIONAL TEST WERE SATISFACTORY.
